Skip to Main content Skip to Navigation
Journal articles

Constant curvature foliations in asymptotically hyperbolic spaces.

Abstract : Let (M,g) be an asymptotically hyperbolic manifold with a smooth conformal compactification. We establish a general correspondence between semilinear elliptic equations of scalar curvature type on ∂M and Weingarten foliations in some neighbourhood of infinity in M. We focus mostly on foliations where each leaf has constant mean curvature, though our results apply equally well to foliations where the leaves have constant σk-curvature. In particular, we prove the existence of a unique foliation near infinity in any quasi-Fuchsian 3-manifold by surfaces with constant Gauss curvature. There is a subtle interplay between the precise terms in the expansion for g and various properties of the foliation. Unlike other recent works in this area, by Rigger and Neves-Tian, we work in the context of conformally compact spaces, which are more general than perturbations of the AdS-Schwarzschild space, but we do assume a nondegeneracy condition.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00851579
Contributor : Carole Juppin <>
Submitted on : Wednesday, August 14, 2013 - 11:53:03 PM
Last modification on : Thursday, March 5, 2020 - 6:26:00 PM

Identifiers

  • HAL Id : hal-00851579, version 1

Collections

Citation

Frank Pacard, Mazzeo Rafe. Constant curvature foliations in asymptotically hyperbolic spaces.. Rev. Mat. Iberoam., 2011, 27 (1), pp.303-333. ⟨hal-00851579⟩

Share

Metrics

Record views

100